Well, I put a call in Thursday to NP/doctor and never got a call back. In the meantime, my Dad passed away and we have been preparing for a trip 100 miles tomorrow for a couple days.
To answer your question - two weeks after I tapered to 20 mg. the blood appeared again mixed with mucous - and it had been gone since tapering to 30 and then 20 - maybe three weeks no blood. So, I am still on 20 mg. - fifth week now, 50 mg. 6 MP ( one month today) and I used the Anusol suppositories for 8 nights and only got more blood (red kind not mixed or anything) and feeling of swelling in rectum.I quit the Anusol, taking 1/2 Imodium after BM in mornings, having quite a bit of dark/mucous/blood on a nice formed/firm BM every morning. No diarrhea, no pain, little cramping and mostly low backache and GAS! Taking GasX for that. Waking up with nausea most every morning but it goes away after I eat. I have a slight moonface.
So, after we return from the funeral I will put in a call to doctor one more time. Thanks for asking. Glad I have the Xanax right now.
My Dad was 96 and quite well until November when he developed kidney failure. I am so lucky to have had him so long!
Senior - New diagnosed with proctosigmoiditis - 6/2008 Cannot tolerate mesalamines, Canasa, etc. Tried, Colozal, steroid enemas, etc. - started working but severe side effects occurred.
Started on prednisone Feb.7, 2009 - tapering to 20 mg. for two more weeks and then down to 15 mg.etc. Added 6-MP Feb. 28.
Added Anusol suppositories - March 16 - see doc in 3 months.
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.